Closure filters and prime fuzzy closure filters of $MS-$algebras
The notion of fuzzy closure filters is introduced and discussed in an MS-algebra. In particular, we characterize the prime fuzzy closure filters in terms of boosters. Some relationship between the lattice of fuzzy closure filters and the fuzzy ideal lattice of boosters are explored and investigated.
Subject classification06D99, 06D05, 06D30.
Abd El-Mohsen Badawy and R. El-Fawal, Closure Filters of Decomposable MS- Algebras, Southeast Asian Bulletin of Mathematics 44 (2020), 177–194. (Google Scholar)
N. Ajmal, Fuzzy lattice, Inform. Sci. 79(1994), 271–291. (Google Scholar)
M. Attallah, Completely fuzzy prime ideals of distributive lattices, The Journal of Fuzzy Mathematics 08 (1) (2000), 151–156. (Google Scholar)
B. A. Alaba and T. G. Alemayehu, Clousure fuzzy ideals of MS-algebras, Ann. Fuzzy Math. Inform. 16 (2) (2018), 247–260. (Google Scholar)
T. S. Blyth and J. C. Varlet, On a common abstraction of de Morgan and Stone algebras, Proc.Roy.Soc.Edinburgh Sect. A 94 (3-4)(1983), 301–308. (Google Scholar)
T. S. Blyth and J. C. Varlet, Subvarieties of the class of MS-algebras, Proc.Roy. Soc. Edinburgh Sect.A, 95 (1-2)(1983), 157–169. (Google Scholar)
U. M. Swamy and D. V. Raju, Fuzzy ideals and congruences of lattices, Fuzzy sets and systems, 95 (1998), 249–253. (Google Scholar)
U. M. Swamy and D. V. Raju, Irreducibility in algebraic fuzzy systems, Fuzzy Sets and Systems, 41 (1991), 233–241. (Google Scholar)
Bo. Yuan and W. Wu, Fuzzy ideals on a distributive lattice, Fuzzy Sets and Systems, 35 (1990), 231–240. (Google Scholar)
L. A. Zadeh, Fuzzy sets, Information and Control, 08 (1965), 338–353. (Google Scholar)
M. Attallah, Completely fuzzy prime ideals of distributive lattices, The Journal of Fuzzy Mathematics, 08(1) (2000), 151–156. (Google Scholar)
B. A. Davey and H. A. Priestley, Introduction to Lattices and order, Second edition Cambrige (2002). (Google Scholar)
B. B. N. Koguep , C. Nkuimi and C. Lele, On Fuzzy prime ideals of lattice, SJPAM 03 (2008), 1–11. (Google Scholar)
- There are currently no refbacks.
ISSN: 1976-8605 (Print), 2288-1433 (Online)
Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: email@example.com